See Alike in...

Alike App

Browser

_cronicaly.ill._

373d

Why am I having moments of high blood pressure that make you dizzy and high rate 120+ even if I've been sitting for 20+ minutes. It lasts for about 5-10 minutes. can someone please help? I don't know what to do

Top reply
    • Aiya_the_ill

      339d

      I have these same moments with my POTS and it's really scary sometimes. My strategy is I try to distract myself with music, grounding, and deep breathing until my body can better adjust. This doesn't work all the time but it can usually tide me over until I can get to a safe place. Sending positive thoughts:)

    • Aiya_the_ill

      339d

      I have these same moments with my POTS and it's really scary sometimes. My strategy is I try to distract myself with music, grounding, and deep breathing until my body can better adjust. This doesn't work all the time but it can usually tide me over until I can get to a safe place. Sending positive thoughts:)

    • KitKat1450

      371d

      Happens to me. Not sure what to actually do but what helps me is distracting myself until it passes so I don’t stress my body more by being concerned. Wait it out and try to investigate when I’m not in the middle of it. It’s scary and very uncomfortable but I don’t have anything other than try to help it pass as quickly as I can. Usually happens more open when neck and upper body is tight and haven’t been exercising consistently.

    • blackberryjam

      373d

      have you looked into inappropriate sinus tachycardia? it falls under the pots 'umbrella' & this sounds like it for sure.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It could be related to a form of dysautonomia like POTS or neurocardiogenic syncope, but it's important to consult with a doctor for proper diagnosis and treatment.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion